# SDR CA130527007

- Difficulty date: May 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 27,140 hours
- Engine: Ge CFM567B24
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Part number: W1284200320
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE FLIGHT CREW REPORTED THE RT SIDE WING-BODY OVERHEAT ANNUNCIATOR ILLUMINATE AND THEN EXTINGUISH AFTER 20 SECONDS.  DUE TO FORECAST ICING CONDITIONS WHICH WOULD LIMIT THE ACFT OPERATIONALLY UNDER MEL 26-13-1, WING-BODY OVERHEAT DETECTOR RT,  IT WAS DECIDED THAT AN AIR TURNBACK WOULD BE CARRIED OUT. THE FOLLOWING TASKS WERE CARRIED OUT BY MAINTENANCE BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE.  FIM 26-18, T802 C/O & FOUND BITE CODE "64" UNDER FAULT HISTORY.  DURING TROUBLESHOOTING, FOUND OUTER SHIELD ON WIRE W1284-2003-20 DAMAGED.  1 CLAMP FOUND REMOVED ON WIRE BUNDLE W1284.  WIRE BUNDLE W1284 REQUIRES LACING.  SPLICED WIRE 1284-2003-20 IAW SWPM.  REPLACED REMOVED CLAMP AND LACED WIRE BUNDLE W1284 IAW SWPM.  TESTED N2 SPEED SYSTEM IAW AMM 77-11-02, PN ON: D-150-0175 BN ON: 2535927.  FOUND RT L/E WING OVERHEAT DETECTOR NOT SECURELY CLAMPED.  REFASTENED IAW AMM 26-18-02.  SYSTEM TESTS SERVICEABLE IAW FIM 26-18.
